A class of integrals on squares, cubes and hypercubes

Research output: Contribution to journalArticle

Abstract

A class of integrals on the unit hypercube is considered and series solutions presented. The material is at a level appropriate for use with undergraduates, either as part of a course on multi-variable calculus, or as a short independent research project. Suitable exercises for use in these contexts are given.
Original languageEnglish
Pages (from-to)445-452
JournalInternational Journal of Mathematical Education in Science and Technology
Volume45
Issue number3
DOIs
Publication statusPublished - 15 Mar 2014

    Fingerprint

Cite this